Posted by: Zoe | 2008/10/25

LP299v is aggravating my IBS!

Dear Doc
Please help. My GP put me on a 3 month course (one capsule once a week) of Fluconazole and advised me to go on a candida and IBS diet, which I am doing with the help of a dietitian. I have just 2 more weeks left on the medication and the diets. I' m trying LP299v for the third time in my life, with the exact same results: by the third day of taking one capsule twice a day, my IBS is aggravated! The bloating and gas and odour become even worse, and I cannot be around people. This happens on any probiotic. Any suggestions or ideas, please? Thanks very much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Zoe

Thank you for visiting

I recommend that you stop using the probiotic tablets and replace it with bulgarian yoghurt.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.